# SDR AU000058

- Difficulty date: January 27, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337061320200
- Condition: Cracked
- Location: Mlg
- Part time: 33,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR DOOR ACTUATOR ATTACHMENT FITTINGS (4OFF) CRACKED. FOUND DURING EDDY CURRENT AND ULTRASONIC INSPECTION IAWSB A320-53A1135.
